Alert archive / South Dakota / Wind Advisories in 2007

Wind Advisory 18, NWS Aberdeen, SD

June 18, 200713 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this wind advisory at Jun 18, 2007, 3:35 AM CDT for 13 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Jun 18, 2007, 11:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2007, 3:35 AM CDT (08:35 UTC)
In effect from
Jun 18, 2007, 11:00 AM CDT
Expired
Jun 18, 2007, 9:00 PM CDT
In force
10 hr
Issued by
NWS Aberdeen, SD

Counties Big Stone County, MN, Traverse County, MN, Brown County, SD, Campbell County, SD, Corson County, SD, Day County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 19 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 8.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2007-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1834 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2007-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1834 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1665 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KABR 180835
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
335 AM CDT MON JUN 18 2007

.STRONG WEST TO NORTHWEST WINDS WILL PICK ACROSS NORTH CENTRAL AND
NORTHEAST SOUTH DAKOTA...AS WELL AS WEST CENTRAL MINNESOTA
TODAY...ON THE BACKSIDE OF A STRONG AREA OF SURFACE LOW PRESSURE
LIFTING INTO SOUTHERN CANADA. 

SDZ003>005-009-010-015>017-182100-
/O.NEW.KABR.WI.Y.0018.070618T1600Z-070619T0200Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON
335 AM CDT MON JUN 18 2007 /235 AM MDT MON JUN 18 2007/

...WIND ADVISORY IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS
MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS
MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH...ARE
EXPECTED TO DEVELOP ACROSS NORTH CENTRAL SOUTH DAKOTA BY LATE
MORNING. THESE STRONG WINDS WILL PERSIST INTO THE EARLY EVENING
HOURS...BEFORE DIMINISHING TO 10 TO 20 MPH BY LATE EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

MNZ039-046-SDZ006>008-011-021-182100-
/O.NEW.KABR.WI.Y.0018.070618T1800Z-070619T0200Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-GRANT-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...MILBANK
335 AM CDT MON JUN 18 2007

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH...ARE 
EXPECTED TO DEVELOP ACROSS A PORTION OF NORTHEAST SOUTH DAKOTA AND
WEST CENTRAL MINNESOTA THIS AFTERNOON. THESE STRONG WINDS ARE
EXPECTED TO PERSIST INTO THE EARLY EVENING HOURS...BEFORE
DIMINISHING TO 15 TO 20 MPH BY LATE EVENING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

ALBRECHT
2 follow-up statements
000 
WWUS73 KABR 182048
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
348 PM CDT MON JUN 18 2007

.STRONG WEST TO NORTHWEST WINDS WILL PERSIST INTO THE EVENING
HOURS AS LOW PRESSURE MOVE EAST ACROSS NORTH DAKOTA AND SOUTHERN
CANADA.

MNZ039-046-SDZ003>011-015>017-021-190200-
/O.CON.KABR.WI.Y.0018.000000T0000Z-070619T0200Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-GRANT-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...MILBANK
348 PM CDT MON JUN 18 2007 /248 PM MDT MON JUN 18 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH...
ARE EXPECTED TO PERSIST THIS EVENING ACROSS NORTHERN SOUTH DAKOTA
AND EXTREME WEST CENTRAL MINNESOTA. WINDS WILL SLACKEN TO 10 TO 20
MPH AFTER DARK.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$
TMT
000 
WWUS73 KABR 190201
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
901 PM CDT MON JUN 18 2007

MNZ039-046-SDZ003>011-015>017-021-190315-
/O.EXP.KABR.WI.Y.0018.000000T0000Z-070619T0200Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-GRANT-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...MILBANK
901 PM CDT MON JUN 18 2007 /801 PM MDT MON JUN 18 2007/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. THE GUSTY WINDS WILL
CONTINUE TO DECREASE AS SUNSET NEARS...THUS THE ADVISORY WAS
ALLOWED TO EXPIRE.  

$$
TDK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Jun 18, 12:25 AM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 18, 12:25 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
1225 AM CDT MON JUN 18 2007

.UPDATE...
MAIN AXIS OF INSTABILITY NOW ACROSS WESTERN MINNESOTA...AS COLD
FRONT MAKES ITS WAY ACROSS THE CWA. SOME LIGHT SHOWERS AND A FEW
THUNDERSTORMS STILL ACROSS THE EASTERN TWO-THIRDS OF THE CWA.
EXPECT THIS ACTIVITY TO CONTINUE TO WEAKEN AS IT PUSHES EAST OVER
THE NEXT FEW HOURS. WITH THE MAJORITY OF THE HEAVY RAIN OUT OF THE
AREA...HAVE CANCELLED THE REMAINDER OF THE FLASH FLOOD WATCH
ACROSS THE AREA.

&&
.PREV DISCUSSION...
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
STRONG COLD FRONT WAY OUT WEST LATE THIS AFTERNOON WILL BE MAKING
ITS WAY QUICKLY ACROSS THE CWA THROUGH THE NIGHT. WARM CAP STILL
IN PLACE ACROSS MUCH OF THE CWA LATE THIS AFTERNOON HOLDING OFF
VERY UNSTABLE AIR. THUS...WITH STRONG UPPER TROUGH COMING IN FROM
THE WEST ALONG WITH THE SURFACE COLD FRONT...THE CAP WILL WEAKEN
AND/OR BE BROKEN FROM WEST TO EAST THROUGH THE EVENING AND EARLY
MORNING HOURS. EXPECT NUMEROUS TSRAS TO DEVELOP ALONG THE COLD
FRONT AS IT MOVES EASTWARD. SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE. WITH DEEP MOISTURE AVAILABLE IN
ADVANCE OF FRONT...EXPECT VERY HEAVY RAINS WITH THE THUNDERSTORMS.
WITH LOW FFG VALUES...ESPECIALLY IN CENTRAL SD AND INTO PARTS OF
NORTHEAST SD...WILL ISSUE A FLASH FLOOD WATCH THROUGH THE EARLY
MORNING HOURS FOR PARTS OF THE CWA. OTHERWISE...WINDS WILL BE
STRONG FROM THE SOUTH YET THIS EVENING ACROSS THE EASTERN CWA BUT
SHOULD REMAIN UNDER ADVISORY CRITERIA. THUS...WILL CANCEL THE
ADVISORY FOR THE AREA. DRIER AIR WILL MOVE IN FOR LATER TONIGHT
AND MONDAY. GOOD MIXING ON MONDAY WILL BRING BREEZY/WINDY WEST
WINDS AND MAY BE ANOTHER ADVISORY ISSUED. OTHERWISE...MONDAY WILL
BE MUCH COOLER WITH SOME MIXING SC CLOUDS. THE WINDS WILL DIMINISH
ON MONDAY NIGHT WITH SURFACE HIGH PRESSURE BUILDING IN. WILL BE A
COOL NIGHT FOR AWHILE WITH LESS HUMIDITY AND CLEAR SKIES.

.LONG TERM...TUESDAY THROUGH SATURDAY
MODELS IN REASONABLY GOOD AGREEMENT THROUGHOUT THE LONG TERM WITH
GENERAL PATTERN CONSISTING OF UPPER LEVEL RIDGING WITH A FEW RIDGE
RIDING WAVES TOWARDS THE END OF THE WEEK AND INTO THE WEEKEND. ON
TUESDAY MODELS AGREE WITH SURFACE HIGH PRESSURE SETTING UP OVER
THE CENTRAL PLAINS...CENTERED JUST TO THE SOUTH OF OUR REGION.
THIS SHOULD ALLOW FOR FAIR SKIES AND DRY WEATHER AT LEAST THROUGH
WEDNESDAY AS THE HIGH PUSHES EAST AND SOUTHERLY FLOW RETURNS
ACROSS THE AREA. MODELS HAVE BEEN FAIRLY CONSISTENT NOW IN
BRINGING A RIDGE RIDING WAVE THROUGH THE AREA SOMETIME LATE
WEDNESDAY NIGHT THROUGH THURSDAY EVENING. HAVE ADDED SLIGHT CHANCE
POPS DURING THIS TIME PERIOD TO ACCOUNT FOR THE WAVE. THIS
MORNINGS 12Z GFS STILL SHOWS THIS WAVE OVER THE AREA. FARTHER OUT
TOWARDS THE EARLY PART OF THE WEEKEND SOME MODELS DO SUGGEST THERE
COULD BE ANOTHER WAVE OR TWO THAT MOVE ACROSS THE UPPER RIDGE AXIS
BUT FOR NOW HAVE LEFT THIS TIME PERIOD DRY. HAVE MUCH LESS
CONFIDENCE ON TIMING AND STRENGTH/CREDIBILITY OF THESE WAVES UNTIL
FUTURE MODEL RUNS COME INTO BETTER AGREEMENT. AS FOR TEMPS...MADE
ONLY MINOR ADJUSTMENTS UPWARD WITH HIGHS HERE AND THERE AS IT
APPEARS THE RIDGE WILL BE ABLE TO USHER IN WARMER AIR. 12Z MEX
GUIDANCE A TAD WARMER THAN THE 00Z RUN. GENERALLY...HIGHS IN THE
80S WITH LOW 90S ACROSS CENTRAL SD...AND LOWS IN THE 60S SEEM
REASONABLE GIVEN THE PATTERN SETUP.

&&
.AVIATION...
VFR MAINLY MID LEVEL ACCAS CLOUDS WILL TRAVERSE OVER THE TAF
LOCATIONS THROUGH THE AFTERNOON. STRONG SOUTH WINDS ARE EXPECTED
TO CONTINUE AT ALL SITES THROUGH THE DAY AND INTO THE EVENING
WHERE A WIND ADVISORY IS IN EFFECT. OTHERWISE...WARM AIR ALOFT
SHOULD KEEP TSRAS FROM FORMING THROUGH THE AFTERNOON. AS A STRONG
COLD FRONT MOVES THROUGH THIS EVENING AND OVERNIGHT...THE MID
LEVELS WILL COOL AND EXPECT THUNDERSTORMS TO DEVELOP ALONG THE
COLD FRONT. AT THIS POINT...WILL KEEP WITH THE VCTS AT THE TAF
LOCATIONS FOR MAINLY THIS EVENING AND AMEND IF A TSRA IS EXPECTED
AT A TAF LOCATION. ALSO...WITH IT BECOMING VERY UNSTABLE...SEVERE
WEATHER WILL ALSO BE A POSSIBILITY ACROSS THE AREA.

&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...ALBRECHT
SHORT TERM...MOHR
LONG TERM...TT
AVIATION...MOHR
Hazardous weather outlook, Jun 17, 5:24 AM CDT, 22 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
524 AM CDT SUN JUN 17 2007

MNZ039-046-SDZ007-008-011-019>023-181030-
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
524 AM CDT SUN JUN 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH...ARE
EXPECTED ACROSS NORTHEAST SOUTH DAKOTA...AND WEST CENTRAL
MINNESOTA BY LATE MORNING THROUGH MID EVENING.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD
FRONT SLIDING THROUGH THE AREA...THIS EVENING INTO THE OVERNIGHT
HOURS. SOME OF THE THUNDERSTORMS MAY BE SEVERE...WITH LARGE HAIL
AND DAMAGING WINDS AS THE MAIN SEVERE THREATS. HOWEVER AN ISOLATED
TORNADO CANNOT BE RULED OUT. SOME OF THE THUNDERSTORMS MAY PRODUCE
HEAVY RAINFALL...THAT MAY POSE A FLASH FLOODING THREAT TO A
PORTION OF NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOME LINGERING SHOWERS AND THUNDERSTORMS ARE POSSIBLE MONDAY
MORNING. AT THIS TIME SEVERE THUNDERSTORMS ARE NOT EXPECTED MONDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO THE OVERNIGHT
HOURS.

SDZ005-006-010-017-018-036-037-051-181030-
MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-HYDE-HAND-BUFFALO-
524 AM CDT SUN JUN 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS TO 50 MPH ARE
EXPECTED ACROSS PORTIONS OF CENTRAL AND NORTHEAST SOUTH
DAKOTA...BY LATE MORNING INTO MID EVENING. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT SLIDING
THROUGH THE AREA...THIS AFTERNOON INTO THE EVENING. SOME OF THE
THUNDERSTORMS MAY BE SEVERE...WITH THE MAIN SEVERE THREATS BEING
LARGE HAIL AND DAMAGING WINDS. HOWEVER AN ISOLATED TORNADO CANNOT
BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THE
EVENING.

SDZ033-035-045-048-181030-
STANLEY-HUGHES-JONES-LYMAN-
524 AM CDT SUN JUN 17 2007 /424 AM MDT SUN JUN 17 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
EXPECTED BY LATE THIS MORNING THROUGH THE AFTERNOON. SHOWERS AND
THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT SLIDING THROUGH THE
AREA...LATE THIS AFTERNOON INTO THE EVENING HOURS. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING
WINDS POSING THE MAIN SEVERE THREAT. HOWEVER AN ISOLATED TORNADO
CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS THURSDAY
NIGHT ACROSS CENTRAL SOUTH DAKOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THE
EARLY EVENING.

SDZ003-004-009-015-016-034-181030-
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-SULLY-
524 AM CDT SUN JUN 17 2007 /424 AM MDT SUN JUN 17 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTH CENTRAL SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD
FRONT SLIDING THROUGH THE AREA...THIS AFTERNOON INTO THE EARLY
EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH
LARGE HAIL AND DAMAGING WINDS POSING THE MAIN SEVERE THREATS.
HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS THURSDAY
NIGHT ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THE EARLY
EVENING.

ALBRECHT

In the hours before

Local storm report, Jun 17, 10:49 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1049 PM CDT SUN JUN 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     10 N ABERDEEN           45.61N 98.48W
06/17/2007                   BROWN              SD   LAW ENFORCEMENT

            WINDOWS BLOWN OUT OF A CAMPER, WITH THE CAMPER BEING
            MOVED AS WELL.

&&

NWS
Local storm report, Jun 17, 11:07 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1107 PM CDT SUN JUN 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     FLASH FLOOD      EUREKA                  45.77N 99.62W
06/17/2007                   MCPHERSON          SD   LAW ENFORCEMENT

            MAJOR FLOODING REPORTED...SEWERS BACKED UP IN BASEMENTS
            WITH UP TO 1 FT OF WATER...1 BASEMENT WALL COLLAPSED.

&&

ATG
Local storm report, Jun 18, 12:15 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
1215 AM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             25 W ONIDA              44.70N 100.58W
06/17/2007  E1.00 INCH       SULLY              SD   TRAINED SPOTTER

0830 PM     TSTM WND GST     HERREID                 45.84N 100.07W
06/17/2007  E60.00 MPH       CAMPBELL           SD   TRAINED SPOTTER

0835 PM     TSTM WND GST     8 W ONIDA               44.70N 100.23W
06/17/2007  E60.00 MPH       SULLY              SD   TRAINED SPOTTER

0842 PM     TORNADO          2 W BOWDLE              45.45N 99.70W
06/17/2007                   EDMUNDS            SD   TRAINED SPOTTER

0850 PM     TORNADO          7 NW AKASKA             45.40N 100.22W
06/17/2007                   WALWORTH           SD   PUBLIC

0910 PM     TSTM WND GST     EUREKA                  45.77N 99.62W
06/17/2007  E60.00 MPH       MCPHERSON          SD   LAW ENFORCEMENT

1015 PM     TSTM WND DMG     10 N ABERDEEN           45.61N 98.48W
06/17/2007                   BROWN              SD   LAW ENFORCEMENT

            WINDOWS BLOWN OUT OF A CAMPER, WITH THE CAMPER BEING
            MOVED AS WELL.

1103 PM     FLASH FLOOD      EUREKA                  45.77N 99.62W
06/17/2007                   MCPHERSON          SD   LAW ENFORCEMENT

            MAJOR FLOODING REPORTED...SEWERS BACKED UP IN BASEMENTS
            WITH UP TO 1 FT OF WATER...1 BASEMENT WALL COLLAPSED.

&&

SKEEFE

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:48 PM CDTSevere Thunderstorm WarningABRDewey, Potter, Stanley, Sully57 min
Jun 17, 7:56 PM CDTSevere Thunderstorm WarningABRDewey, Potter, Walworth64 min
Jun 17, 8:28 PM CDTSevere Thunderstorm WarningABRCampbell, Corson, McPherson, Walworth62 min
Jun 17, 8:41 PM CDTSevere Thunderstorm WarningABRPotter, Sully34 min
Jun 17, 8:44 PM CDTTornado WarningABREdmunds, McPherson, Walworth46 min
Jun 17, 9:03 PM CDTTornado WarningABRWalworth27 min
Jun 17, 9:07 PM CDTTornado WarningABRMcPherson38 min
Jun 17, 9:18 PM CDTSevere Thunderstorm WarningABRDewey, Stanley, Sully23 min
Jun 17, 9:28 PM CDTTornado WarningABRMcPherson17 min
Jun 17, 9:53 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds, McPherson52 min
Jun 17, 10:26 PM CDTSevere Thunderstorm WarningABRBrown34 min
Jun 17, 11:06 PM CDTFlash Flood WarningABRCampbell, Edmunds, McPherson, Walworth3 hr

Nearby

Wind Advisories in South Dakota, 2007Wind Advisories in Minnesota, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.